# SDR HNAA2025032500190

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 45,332 hours, 42,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT BURNING ELECTRICAL SMELL IN FLIGHT DECK AND CABIN WITH PACKS RUNNING. FUMES DISSAPETED AFTER 5 MINUTES.    FACT  23MAR25  04:30  TYS   RAN PACKS REF AMM 21-51-00. NO FUMES NOTED. INSPECTED BOTH PACKS NO DAMAGE NOTED. REINSTALLED PACK PANELS. OK FOR SERVICE.
